# SDR CALA9801463

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE CHAFED THROUGH NR 1 ENGINE THRUST REVERSER EXTENSION UPPER CLOSE OUT FAIRING.  THE AREA WAS REPAIRED IAW SRM 51-20-1, FIGURE 7.
